Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Nausea and face tingling after stopping Deanxit and HappiIT. Side effect?

I was taking deanxit and happi IT tablet for past 1.5 years now I have quit taking deanxit . after 2 months of quitting I m feeling problems as I m sitting in front of computer for almost 12 hours a day. The feeling is that I feel vomit at times, my face starts giving tingling sensation. Is it a side effect of quiting the tablet. when I rest I don t feel the same the situation is only when I m at office in 2nd half.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi artilife,

The medication you are prescribed and taking deanxit is for depression and happi IT is a anti gastritis medication.
Now since the symptom you are despcribing is not related to the medication quiting. It can be something related with the stress level which may be there associated with working for long time on computers.
I would suggest you to have a ergonomically friendly computer set which can reduce the stress level and also try to have frequent breaks during your working hours.
In the mean time consult your doctor who have precribed the anti depressant medication to rule out if there is some sort of depression is coming again.

Thanks and take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor